MathSciNet Relay Station
MathSciNet bibliographic data
MR512025 46E20 (30G35)
Delanghe, R.; Brackx, F. Hypercomplex function theory and Hilbert modules with reproducing kernel. Proc. London Math. Soc. (3) 37 (1978), no. 3, 545–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement